Thank you for your reply:
It appears that you are experiencing blurry vision
from the watery eyes
. The reason your eyes are watery is, in fact, because they are dry from the effect of the blood pressure medication (commonly known for such side effect) or possibly other conditions which can cause of dry eyes
. In general, when the cornea is dry, it causes the stimulation of the cornea nerves and the nerves that supply the tear glands to become activated to produce excessive tears to keep the cornea wet. This is called reflex tearing
caused by dry eyes. The solution is to use preseverative free tear drop (lubricant) such as Genteal drop or Refresh 4 times daily regularly for 1-2 weeks, then as needed thereafter. If not resolved after 2 weeks, then I suggest that you follow-up with your eye doctor for closer evaluation.
Please, feel free to clarify any further question(s). I'm here to assist you until you are satisfied.
I hope this information is helpful. If agree, please press the ACCEPT button for this assist. Thank you so much.
A positive feedback and/or bonus is welcomed and appreciated.
This is for information only and should not replace the recommendation of your doctor.
Edited by Dr. Stan on 1/4/2010 at 10:15 PM EST